# SDR CALA2025090508496

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 124,206 hours, 12,730 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE PRESSURIZING AIRCRAFT TO LEAK CHECK CAPT WINDSHIELD FOUND 3 LOCATIONS LEAKING. STARTED TO REMOVE SEALANT AND REMOVED WINSHIELD WIPER. SEALANT DID NOT APPEAR TO BE FULLY CURED HAD A CRUMBLY TEXTURE AND SMELLED UNCURED. REMOVED OLD SEALANT, RETORQUED AND RESEALED CAPT WINDSHIELD REF AMM 56-11-01. SEALED AT 01:30. LEAK CHECK STILL REQUIRED AFTER SEALANT CURES.  PRESSURIZED AIRCRAFT TO 2 DPSI  NO LEAKS NOTED. OPS CK GOOD, AMM 56-11-01
